# SDR DL72K990512

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163002
- Condition: Leaking
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND INSPECTION, FOUND NR 14 SPOILER ACTUATOR       LEAKING.
